EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for Asymptotically Weak -Pseudo- -Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces

Yuanheng Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

A new concept of the asymptotically weak -pseudo- -contractive non-self-mapping is introduced and some strong convergence theorems for the mapping are proved by using the generalized projection method combined with the modified successive approximation method or with the modified Mann iterative sequence method in a uniformly and smooth Banach space. The proof methods are also different from some past common methods.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/651304.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/651304.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:651304

DOI: 10.1155/2012/651304

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:651304